The Michigan Mathematical Journal

A new treatment of the Haar integral.

Glen E. Bredon

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 365-373.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998972

Digital Object Identifier
doi:10.1307/mmj/1028998972

Mathematical Reviews number (MathSciNet)
MR0167564

Zentralblatt MATH identifier
0114.25803

Subjects
Primary: 28.75

Citation

Bredon, Glen E. A new treatment of the Haar integral. Michigan Math. J. 10 (1963), no. 4, 365--373. doi:10.1307/mmj/1028998972. https://projecteuclid.org/euclid.mmj/1028998972


Export citation